# SDR S2YA03017

- Difficulty date: April 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- System (JASC): 2430 · DC Generating System
- Part: Panel
- Part number: 230GC02Y04
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF FLIGHT 2274, A CAS MESSAGE ILLUMINATED FOR LT DC GENERATOR FAIL.  THE CREW ABORTED THE TAKEOFF.  SINCE THE LEFT GENERATOR CAN NOT BE MEL-ED THE FLIGHT WAS CANCELLED AND THE AIRCRAFT WAS FERRIED BACK.  MECHANIC REPLACED THE DC POWER CONTROL UNIT (1VE PANEL) AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
